Pages

Friday, April 22, 2011

Bad Mr. Cloxacillin

Bad, bad Mr. Cloxa.

You made my buttock itch like mad at 2 am!
My left ear looked like a steamed lobster.

Guess what?
I am dumping you.
I'm seeing Mr. Erythromycin now.
He is much nicer and caring too.
At least, he is after meal,
Unlike you, before meal.

You are truly a mean, mean Mr. Cloxa.


P:S: Had allergy reaction towards Cloxacillin. 
This other doc thinks IT is an infected cyst. IT continue to look red, swollen and ugly.
I feel unpretty.
I am so tempted to hit this 'thing' against the wall, hopefully IT will go away!
(or IT may return very much bigger and stronger!)

14 comments:

Hannah and Lucy said...

We bet your ear is real ouchie Bin.
We hope your doctor has given you something to ease it and also something that you aren't allergic to.
Hope it settles down soon
Luv Hannah and Lucy xx xx

Jacqueline said...

We hope you are feeling better soon, sweet Bin; sending purrs and prayers for you...Happy Easter weekend, precious friends...kisses x3...J, Calle, Halle, Sukki
PS...Extra smoochies for handsome, sexy Lucky!!

Katnip Lounge said...

How awful! I had something similiar and the Doc injected a steroid into it to make it go away...didn't ever come back, either. Get well soon!

meowwmania said...

urghh teruknya...kesian aunty lupie

mr.Cloxa yg jahat, selamat tinggal hehh!!

:D

Small Kucing said...

oh no...i hate allergy

Au and Target said...

Oh you poor thing! We're hoping it flattens out and disappears. The bump, not the bum!

OKcats said...

Yuck! Allergic reactions are No Fun. At least you know what caused it. I hope you're feeling better soon!

celena said...

OH NO!!!! Hope you get better soon, go away the IT. Kisses and hugs from jia & bin2

Melody said...

Poor Lupie..love that name by the way! You get well soon baby!!

Blackie007 said...

Oh no, you poor thing. Hope it goes away soon, dear.

Ramblingon said...

I hope it goes away..I have only had one allergic reaction to medicine and not as bad as yours. Praying things are better now.

Boonie S said...

I hope that you soon come out from the other side of this dark and unpleasant episode.

All the best, Boonie

Amin said...

What a very interesting blog!

doc said...

it's unusual to be allergic to cloxa, but then, everyone's different. in fact, erythromycin is more likely to cause stomach discomfort, but then like i said, everyone's different.

get well soon!